An Extended Notion of Refinement-Unboundedness.
Monatshefte für Mathematik, Tome 72 (1968), pp. 9-17
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1968__72_177406,
author = {William D.L. Appling},
title = {An {Extended} {Notion} of {Refinement-Unboundedness.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {9--17},
year = {1968},
volume = {72},
zbl = {0195.34202},
url = {http://geodesic.mathdoc.fr/item/MOMA_1968__72_177406/}
}
William D.L. Appling. An Extended Notion of Refinement-Unboundedness.. Monatshefte für Mathematik, Tome 72 (1968), pp. 9-17. http://geodesic.mathdoc.fr/item/MOMA_1968__72_177406/